Simple and fast reoptimizations for the Steiner tree problem

Escoffier B, Milanič M, Paschos VT (2009)
Algorithmic Operations Research 4(2): 86-94.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Escoffier B, Milanič M, Paschos VT. Simple and fast reoptimizations for the Steiner tree problem. Algorithmic Operations Research. 2009;4(2):86-94.
Escoffier, B., Milanič, M., & Paschos, V. T. (2009). Simple and fast reoptimizations for the Steiner tree problem. Algorithmic Operations Research, 4(2), 86-94.
Escoffier, B., Milanič, M., and Paschos, V. T. (2009). Simple and fast reoptimizations for the Steiner tree problem. Algorithmic Operations Research 4, 86-94.
Escoffier, B., Milanič, M., & Paschos, V.T., 2009. Simple and fast reoptimizations for the Steiner tree problem. Algorithmic Operations Research, 4(2), p 86-94.
B. Escoffier, M. Milanič, and V.T. Paschos, “Simple and fast reoptimizations for the Steiner tree problem”, Algorithmic Operations Research, vol. 4, 2009, pp. 86-94.
Escoffier, B., Milanič, M., Paschos, V.T.: Simple and fast reoptimizations for the Steiner tree problem. Algorithmic Operations Research. 4, 86-94 (2009).
Escoffier, Bruno, Milanič, Martin, and Paschos, Vangelis Th. “Simple and fast reoptimizations for the Steiner tree problem”. Algorithmic Operations Research 4.2 (2009): 86-94.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar